# SDR ASAA2022020137321

- Difficulty date: February 1, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 42,073 hours, 12,404 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010303
- Part serial: 003114
- Condition: Inoperative
- Location: Flight Deck
- Part time: 29,026 hours, 9,256 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FMC DISPLAY BLANKED FMC R GREEN LIGHT DISPLAYED ON CAPT DU INDICATING NORMAL OPS. GROUNDED - YES. REPLACED CAPTAINS FMC MCDU WITH SERVICEABLE UNIT. OPS CHECKS OK. SOFTWARE P/N IS VERIFIED CORRECT. REF B737-800 AMM 34-61-01.
